# SDR UIEA2015021600124

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 55,054 hours, 40,375 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T3101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING AFT SPAR AT WS 920.  REPAIRED RT WING TE IAW REA 47142REA01.  SEE REA NR 547810000 0151 & PARTIAL WORK SHEET NR 3, IN WORK ORDER 9607 FOR WORK PERFORMED.
